Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

An optimal algorithm for the k-fixed-endpoint path cover on proper interval graphs.

Mertzios, G.B. and Unger, W. (2008) 'An optimal algorithm for the k-fixed-endpoint path cover on proper interval graphs.', 19th International Workshop on Combinatorial Algorithms (IWOCA) Nagoya, Japan, 13-15 May 2008.


Item Type:Conference item (Paper)
Additional Information:See http://dro.dur.ac.uk/9051. Mertzios, G.B. and Unger, W. (2010) 'An optimal algorithm for the k-fixed-endpoint path cover on proper interval graphs.', Mathematics in computer science., 3 (1). pp. 85-96.
Full text:Full text not available from this repository.
Publisher Web site:http://www.iwoca.org/iwoca2008/default.htm
Record Created:17 May 2012 10:35
Last Modified:22 May 2012 14:34

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library